# SDR WWMA9500074

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 9302631001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED, ON TAXI THE HYDRAULIC LIGHT CAME ON, LOST ALL HYDRAULIC FLUID AND LOST BRAKING EFFECTIVENESS.  AIRCRAFT WAS TOWED BACK TO THE GATE.  UPON INVESTIGATION REPLACED THE HYDRAULIC LINE BETWEEN THE PUMP AND FILTER UNIT, SERVICED THE HYDRAULIC SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE.
